# SDR FDEA202111072897

- Difficulty date: November 7, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT #151 PF FLOOR PANEL WAS FOUND EDGE DAMAGED.   ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W. A300-600F SRM 53-10-20-201, PARA. 8B, FIG.   203,   SHEET 1, P. 209-211.
